# SDR USAAD99122

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - SEVERAL LOW LEVEL EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT BATTERIES.  (M)
